About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2014 (2014), Article ID 512817, 8 pages
http://dx.doi.org/10.1155/2014/512817
Research Article

Global Stability of a Stage-Structured Predator-Prey Model with Stochastic Perturbation

School of Mathematics Science, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 14 October 2013; Accepted 4 January 2014; Published 24 February 2014

Academic Editor: Leonid Shaikhet

Copyright © 2014 Liu Yang and Shouming Zhong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Chen and J. Shi, “Global stability in a diffusive Holling-Tanner predator-prey model,” Applied Mathematics Letters, vol. 25, no. 3, pp. 614–618, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. F. D. Chen, Y. M. Chen, and J. L. Shi, “Stability of the boundary solution of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 344, pp. 1057–1067, 2008.
  3. T. K. Kar and A. Ghorai, “Dynamic behaviour of a delayed predator-prey model with harvesting,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9085–9104, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Ruiz-Herrera, “Chaos in predator-prey systems with/without impulsive effect,” Nonlinear Analysis: Real World Applications, vol. 13, no. 2, pp. 977–986, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. B. Liu, Z. Teng, and L. Chen, “Analysis of a predator-prey model with Holling II functional response concerning impulsive control strategy,” Journal of Computational and Applied Mathematics, vol. 193, no. 1, pp. 347–362, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. S. Devi, “Effects of prey refuge on a ratio-dependent predator-prey model with stage-structure of prey population,” Applied Mathematical Modelling, vol. 37, no. 6, pp. 4337–4349, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Shao and B. Dai, “The dynamics of an impulsive delay predator-prey model with stage structure and Beddington-type functional response,” Nonlinear Analysis: Real World Applications, vol. 11, no. 5, pp. 3567–3576, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. C.-Y. Huang, Y.-J. Li, and H.-F. Huo, “The dynamics of a stage-structured predator-prey system with impulsive effect and Holling mass defence,” Applied Mathematical Modelling, vol. 36, no. 1, pp. 87–96, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X. Zhang, L. Chen, and A. U. Neumann, “The stage-structured predator-prey model and optimal harvesting policy,” Mathematical Biosciences, vol. 168, no. 2, pp. 201–210, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Wang, “Research on the suitable living environment of Rana Temporaria Chensinensis Larva,” Chinese Journal of Zoology, vol. 1, pp. 32–38, 1997.
  11. T. Saha and C. Chakrabarti, “Stochastic analysis of prey-predator model with stage structure for prey,” Journal of Applied Mathematics and Computing, vol. 35, no. 1-2, pp. 195–209, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. E. Beretta, V. Kolmanovskii, and L. Shaikhet, “Stability of epidemic model with time delays influenced by stochastic perturbations,” Mathematics and Computers in Simulation, vol. 45, no. 3-4, pp. 269–277, 1998, Delay systems (Lille, 1996). View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. L. Shaikhet, “Stability of predator-prey model with aftereffect by stochastic perturbation,” Stability and Control, vol. 1, no. 1, pp. 3–13, 1998. View at MathSciNet
  14. W. G. Aiello and H. I. Freedman, “A time-delay model of single-species growth with stage structure,” Mathematical Biosciences, vol. 101, no. 2, pp. 139–153, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T. C. Gard, “Persistence in stochastic food web models,” Bulletin of Mathematical Biology, vol. 46, no. 3, pp. 357–370, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. C. Gard, “Stability for multispecies population models in random environments,” Nonlinear Analysis: Theory, Methods & Applications, vol. 10, no. 12, pp. 1411–1419, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 2001.
  18. J. R. Beddington and R. M. May, “Harvesting natural populations in a randomly fluctuating environment,” Science, vol. 197, pp. 463–465, 1977.
  19. X. Mao, “Stochastic stabilization and destabilization,” Systems & Control Letters, vol. 23, no. 4, pp. 279–290, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. X. Mao, C. Yuan, and J. Zou, “Stochastic differential delay equations of population dynamics,” Journal of Mathematical Analysis and Applications, vol. 304, no. 1, pp. 296–320, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Q. Luo and X. Mao, “Stochastic population dynamics under regime switching,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 69–84, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. R. Rudnicki and K. Pichór, “Influence of stochastic perturbation on prey-predator systems,” Mathematical Biosciences, vol. 206, no. 1, pp. 108–119, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. X. Li and X. Mao, “Population dynamical behavior of non-autonomous Lotka-Volterra competitive system with random perturbation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 2, pp. 523–545, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. M. Liu and K. Wang, “Survival analysis of stochastic single-species population models in polluted environments,” Ecological Modelling, vol. 220, pp. 1347–1357, 2009.
  25. M. Vasilova, “Asymptotic behavior of a stochastic Gilpin-Ayala predator-prey system with time-dependent delay,” Mathematical and Computer Modelling, vol. 57, no. 3-4, pp. 764–781, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  26. M. Liu and K. Wang, “Global stability of stage-structured predator-prey models with Beddington-DeAngelis functional response,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3792–3797, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. L. Arnold, Stochastic Differential Equations: Theory and Applications, Wiley-Interscience, New York, NY, USA, 1972. View at MathSciNet
  28. A. Friedman, Stochastic Differential Equations and Applications, vol. 2, Academic Press, New York, NY, USA, 1976. View at MathSciNet
  29. I. Karatzas and S. E. Shreve, Brownian Motion and Stochastic Calculus, vol. 113, Springer, New York, MY, USA, 2nd edition, 1991. View at MathSciNet
  30. X. Mao, G. Marion, and E. Renshaw, “Environmental Brownian noise suppresses explosions in population dynamics,” Stochastic Processes and Their Applications, vol. 97, no. 1, pp. 95–110, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. D. J. Higham, “An algorithmic introduction to numerical simulation of stochastic differential equations,” SIAM Review, vol. 43, no. 3, pp. 525–546, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet